# SDR 2005FA0000389

- Difficulty date: January 31, 2005
- Submitted: March 22, 2005
- Operation: General aviation
- Aircraft: N4989R
- Make and model: Cessna 172H
- Aircraft serial: 17256343
- Engine: Cont O300D
- Propeller: Mcauly 1C172EM
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 052340051
- Condition: Cracked
- Location: Rt Wing Ib
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A BORESCOPE INSPECTION, A CRACK WAS FOUND IN THE RT REAR SPAR AT THE IB FLAP TRACK ATTACH POINT.  PROBABLE CAUSE IS FATIGUE.  THIS IS A VERY HIGH TIME AIRCRAFT WITH OVER 12,000 HOURS TT.  IT HAS ALSO BEEN USED AS A FLIGHT TRAINER FOR ITS ENTIRE LIFE. (K)
